# SDR CALA0001930

- Difficulty date: December 16, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N19621
- Make and model: Boeing 737524
- Aircraft serial: 27334
- Aircraft time: 18,869 hours, 10,236 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Frame
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RT ELEVATOR UPPER AND LOWER CHORD DELAMINATED. THE DELAMINATED AREAS WERE REPAIRED IAW SRM 51-70-17 AND ECRA 5523-01022.
